Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 27, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2014, 8:33 PM MDT for Los Alamos County, Sandoval County, Santa Fe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 8:33 PM MDT (02:33 UTC)
- Expired
- Jul 27, 2014, 11:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 83 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
881
WGUS55 KABQ 280233
FFWABQ
NMC028-043-049-280530-
/O.NEW.KABQ.FF.W.0027.140728T0233Z-140728T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
833 PM MDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHEASTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 1130 PM MDT
* AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM ADDITIONAL THUNDERSTORMS CROSSING THE
SOUTHWEST HALF OF THE SANTA FE METRO AREA. THE STORMS PRODUCING
VERY HEAVY RAIN WERE MOVING TOWARD THE NORTHWEST ABOUT 10 TO 20
MPH. RADAR INDICATED OVER 4 INCHES OF RAIN HAS FALLEN AROUND THE
SANTA FE AIRPORT FROM THE CURRENT STORMS AND STORMS EARLIER IN THE
DAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3565 10633 3571 10630 3579 10623 3585 10616
3577 10602 3567 10598 3558 10590 3553 10598
3548 10612 3559 10639
$$2 follow-up statements
655
WGUS75 KABQ 280415
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1015 PM MDT SUN JUL 27 2014
NMC028-280414-
/O.CAN.KABQ.FF.W.0027.000000T0000Z-140728T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS NM-
1015 PM MDT SUN JUL 27 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHEASTERN LOS ALAMOS COUNTY...
LAT...LON 3560 10635 3561 10621 3569 10611 3571 10599
3567 10598 3558 10590 3553 10598 3548 10612
3558 10636
$$
NMC043-049-280530-
/O.CON.KABQ.FF.W.0027.000000T0000Z-140728T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-SANTA FE NM-
1015 PM MDT SUN JUL 27 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT FOR
CENTRAL SANTA FE AND EAST CENTRAL SANDOVAL COUNTIES...
AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ENDED ACROSS THE SANTA FE METRO AREA. HOWEVER...RADAR
ESTIMATED NEARLY 4 INCHES OF RAIN FELL NEAR THE INTERSECTION OF
CERRILLOS ROAD AND INTERSTATE 25 DURING AFTERNOON AND EVENING
THUNDERSTORMS. A GAGE ON THE SANTA FE RIVER ABOVE COCHITI LAKE
RECORDED A 3.5 FOOT RISE. ANY FLOODED AREAS ACROSS THE SOUTHWEST
HALF OF SANTA FE WILL TAKE WELL INTO THE LATE NIGHT HOURS TO
DRAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3560 10635 3561 10621 3569 10611 3571 10599
3567 10598 3558 10590 3553 10598 3548 10612
3558 10636
$$795
WGUS75 KABQ 280527
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1127 PM MDT SUN JUL 27 2014
NMC043-049-280536-
/O.EXP.KABQ.FF.W.0027.000000T0000Z-140728T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-SANTA FE NM-
1127 PM MDT SUN JUL 27 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM MDT FOR CENTRAL
SANTA FE AND EAST CENTRAL SANDOVAL COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3560 10635 3561 10621 3569 10611 3571 10599
3567 10598 3558 10590 3553 10598 3548 10612
3558 10636
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 5:49 PM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 27, 5:49 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 PM MDT SUN JUL 27 2014 .AVIATION... 00Z TAF CYCLE WIDESPREAD SHOWERS/STORMS MOVING SLOWLY NORTHWEST OVER WESTERN NM ARE PRODUCING LOCALLY TORRENTIAL RAINFALL...FREQUENT LIGHTNING... GUSTY WINDS...AND SMALL HAIL. THE FOCUS THIS EVENING WILL SHIFT FROM THE CONT DVD WEST TO THE AREA AROUND KFMN AND KGUP. ACTIVITY WILL TAPER OFF BY MID TO LATE EVENING. FARTHER EAST...SLOW MOVING STRONG STORMS WITH TORRENTIAL RAINFALL AS WELL WILL DRIFT OVER THE REGION THROUGH LATE EVENING. THE CURRENT COMPLEX OF STORMS NEAR SANTA ROSA WILL SHIFT TOWARD KLVS AND LIKELY IMPACT THE AREA. KTCC IS THE LOWEST CONFIDENCE SITE AS A WELL-DEFINED CUMULUS FIELD IS POISED TO ERUPT OVER THE AREA BUT MODEL GUIDANCE IS NOT BULLISH ON DEVELOPMENT UNTIL LATE TONIGHT. AFTER A GENERAL DOWN TREND FOR A FEW HOURS LATE THIS EVENING AN UPPER WAVE SHIFTING NORTHWEST ACROSS SOUTH CENTRAL NM MAY FIRE UP ANOTHER ROUND DURING THE EARLY MORNING HOURS. LEFT VCSH IN MANY AREAS OF CENTRAL AND WESTERN NM UNTIL ABOUT 09Z. MID LEVEL CLOUDS DECKS WILL THEN DISSIPATE AFTER SUNRISE. ANOTHER ROUND OF VIGOROUS CONVECTION IS ANTICIPATED IN A LARGE AREA OF THE STATE AFTER 20Z MONDAY. GUYER && .PREV DISCUSSION...317 PM MDT SUN JUL 27 2014... .SYNOPSIS... AS DEEP MONSOON MOISTURE RETURNS TO CENTRAL AND NORTHERN NEW MEXICO...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE THE RULE THIS EVENING THROUGH TUESDAY NIGHT. SOME DRIER AIR WILL WORK INTO NORTHWESTERN NEW MEXICO WEDNESDAY...LIMITING STORMS THERE WHILE THE REMAINDER OF THE AREA REMAINS ACTIVE. ANOTHER BACKDOOR FRONT WILL PUSH MOISTURE BACK INTO WESTERN NEW MEXICO WEDNESDAY NIGHT AND THURSDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE FRIDAY INTO NEXT WEEKEND AS A SERIES OF BACKDOOR FRONTS PUSH THROUGH THE REGION BRINGING REINFORCING SHOTS OF DEEP MOISTURE. && .DISCUSSION... WARM NIGHT/MORNING SET THE STATE FOR AN EARLY AND ACTIVE SHOW THIS AFTERNOON AND EVENING. ACCORDING THE 12Z LOCAL WRF...MAIN CIRCULATION CENTROID OF UPPER HIGH OVER TUCUMCARI AT 21Z. EAST TO SELY SFC FLOW MAINLY BRINGING LOW LEVEL MOISTURE BACK INTO THE FORECAST AREA. EAST TO SOUTHEAST STEERING LEVEL FLOW WILL SENDS MOST STORMS SLOWLY TO THE NW THIS AFTERNOON AND EVENING. DEBRIS CLOUDS SO FAR KEEPING THE NE PORTION OF THE STATE QUITE BUT SUSPECT WITH LOW 60S DEWPOINTS POOLED OVER THIS AREA THAT ONCE THE CLOUDS CLEAR AND THIS AREA WARMS INTO THE MID AND UPPER 80S AND OUTFLOWS APPROACH FROM THE WEST/NW...DEEP CONVECTION WILL RESULT. NO CHANGES PLANNED TO THE WATCH AT THIS POINT. NAM AND LOCAL WRF MODEL PICKING UP ON WARM CORE CYCLONIC CIRCULATION OVER THE BOOTHEEL. THIS FEATURE WILL LIKELY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST MOUNTAINS AND CATRON COUNTY LATE TONIGHT. INCREASED PRECIPITATION CHANCES OVER THIS REGION AFTER MIDNIGHT AS A RESULT. ANOTHER VERY ACTIVE DAY IN STORE FOR MONDAY AS THIS DEEP MONSOON MOISTURE PLUME CONTINUES TO LIFT NORTHWARD INTO ALL OF WRN NEW MEXICO MONDAY AFTERNOON AND THEN INTO CENTRAL NM MONDAY EVENING. MONDAY WILL BE A MUCH MORE CLASSIC TYPE MONSOON DAY WITH STEERING FLOW TAKING STORMS NORTH AND NEWD...GIVING AREAS THAT HAVE NOT DONE ALL THAT WELL SO FAR THIS MONSOON SEASON. FOR TUESDAY...UPPER HIGH CENTER GETS FORCED SOUTH AS WARM-CORE SHORT- WAVES/VORT LOBES ROUND OVER THE TOP. WLY FLOW ALOFT THAT DEVELOPS OVER NM WILL BEGIN TO SEND THE DEEPER MOISTURE EWD ON TUESDAY. MODELS ALL INDICATING THAT CONVECTION WILL GET A RELATIVELY EARLY START AND MOVE SEWD AROUND 10KTS TUESDAY AFTERNOON AND EVENING. DEVELOPING NORTHWEST FLOW ALOFT BRINGS IN SOME DRIER AIR FROM THE EASTERN GREAT BASIN INTO WEST- CENTRAL AND NW NM WEDNESDAY. LONGER LIVED SHOWERS AND STORMS SHOULD BE QUITE LIMITED THERE AS UPDRAFTS ENTRAIN A GOOD AMOUNT OF THE DRY AIR ALOFT. NLY FLOW ON EAST OF THE HIGH CIRCULATION...HOWEVER...BRINGS ANOTHER BACKDOOR COLD FRONT INTO NE NM WEDNESDAY. THIS FRONT WILL SEND DEEP MOISTURE BACK WWD WEDNESDAY NIGHT AND THURSDAY. UPPER HIGH CENTER REMAINS WEST OF NM THURSDAY THROUGH NEXT WEEKEND AS BACKDOOR FRONTS CONTINUE TO REINFORCE LOW LEVEL MOISTURE/HIGH PWATS. EXPECT ABOVE AVERAGE ROUNDS OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY AS A RESULT...PARTICULARLY CENTRAL MOUNTAINS EAST. 33 && .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. TODAY REMAINS THE SIGNIFICANT TRANSITION DAY TO HIGHER HUMIDITY AND LARGER WETTING RAIN FOOTPRINTS ASSOCIATED WITH THUNDERSTORMS. AS STATED PAST FEW DAYS ...UPCOMING PERIOD HAS THE POTENTIAL OF BEING THE MOST ACTIVE SINCE THE MONSOON BEGAN. AS FAR AS REST OF TODAY...DRIER AIR FOUND ACROSS SOUTH CENTRAL AREAS...OTHERWISE RISING HUMIDITY PRETTY MUCH AREAWIDE. VIGOROUS BACK DOOR COLD FRONT WILL QUICKLY TRANSITION FROM THE EAST TO THE WEST TONIGHT. RH RECOVERIES WILL GO UP PRETTY MUCH AREAWIDE. EXPECT SOME PRETTY STRONG GAP WINDS ALONG THE CENTRAL MTNS THIS EVENING. THE AREA OF DRIER MORE STABLE AIR WILL SHRINK EVEN FURTHER OVER SOUTH CENTRAL/SOUTHEAST AREAS ON MONDAY. THE MAIN FOCUS FOR WETTING THUNDERSTORMS WILL BE FOUND ALONG THE CONTINENTAL DIVIDE AS WELL AS OVER THE NORTH CENTRAL MTNS. HUMIDITY VALUES WILL CONTINUE TO TREND HIGHER. IT APPEARS THAT CONCENTRATED AREA FOR WETTING RAIN WILL SHIFT ACROSS THE NORTHERN THIRD ON TUESDAY AS THE HIGH PRESSURE CELLS ELONGATES OVER SOUTHERN AZ/NM INTO TEXAS. NORTHEAST PLAINS AND SANGRES SHOULD DO REALLY WELL FOR RAINFALL. BOTH ECMWF/GFS SHOWING A DRYING TREND OVER WESTERN AREAS WEDNESDAY. THIS IS DUE TO THE HIGH PRESSURE AREA SHIFTING FURTHER WEST AND ALLOWING DRIER AIR TO ENTRAIN INTO THE STATE FROM THE GREAT BASIN. EITHER WAY...WETTING STORMS...PERHAPS HEAVY WILL BE FOUND ACROSS THE NORTHEAST THIRD TO HALF AS ANOTHER BACK DOOR COLD FRONT PUSHES IN FROM THE NORTHEAST. THIS FRONT WILL PUSH WESTWARD WEDNESDAY NIGHT AND PROVIDE HIGHER DEWPOINTS ONCE AGAIN TO WESTERN AREAS. THURSDAY LOOKS TO BE PRETTY ACTIVE WITH WETTING RAIN POTENTIAL WEST AND NORTH. BASED ON THE UPPER HIGH POSITION TO THE WEST...FRIDAY LOOKS TO BE PRETTY ACTIVE ALONG THE CENTRAL MTNS AND EASTERN PLAINS. ANOTHER BACK DOOR COLD FRONT EXPECTED DURING THE WEEKEND AND WOULD FAVOR THE EASTERN HALF TO TWO THIRDS WITH WETTING RAIN AND ANOTHER ROUND OF COOLER TEMPS/HIGHER RH. MIXING HEIGHTS WILL LOWER DUE TO FRONTAL INTRUSIONS DURING THE NEXT SEVERAL DAYS ALTHOUGH WEDNESDAY/S VALUES COME UP SOME DUE TO THE DRIER AIR ACROSS THE WEST/SOUTH. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ515-527>534. &&
Hazardous weather outlook, Jul 27, 5:05 AM MDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT SUN JUL 27 2014 NMZ501>540-281200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FAVOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL NEW MEXICO...WHERE POTENTIAL FOR HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING...IS MOST LIKELY. LOCALLY HEAVY RAINFALL COULD ALSO OCCUR WITH ANY STORM DUE TO SLOW CELL MOVEMENT AND INTERSECTING STORM OUTFLOW BOUNDARIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST MAINLY DURING THE AFTERNOON AND NIGHTTIME HOURS OVER NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND GUSTY WINDS IN EXCESS OF 50 MPH. THE TUESDAY THROUGH THURSDAY PERIOD COULD BE ESPECIALLY ACTIVE AS THE AFFECTS OF SURFACE FRONTS AND WEAK DISTURBANCES ENHANCE STORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. SPOTTERS CAN ALSO SUBMIT WEATHER REPORTS AND PHOTOS TO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
In the hours before
Special weather statement, Jul 27, 3:13 PM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT SUN JUL 27 2014 NMZ505-506-272145- WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU- 313 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN MCKINLEY AND WESTERN CIBOLA COUNTIES THROUGH 345 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF FENCE LAKE...OR ABOUT 27 MILES SOUTHEAST OF ZUNI PUEBLO...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME SOUTHERN MCKINLEY AND WESTERN CIBOLA COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3485 10878 3500 10859 3476 10843 3464 10855 TIME...MOT...LOC 2114Z 139DEG 10KT 3477 10859 CA
Special weather statement, Jul 27, 3:35 PM MDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 PM MDT SUN JUL 27 2014 NMZ527-528-272200- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 335 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 400 PM MDT... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR ABOUT 8 MILES SOUTH OF RATON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL COLFAX COUNTY. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 438 AND 448... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3685 10455 3685 10433 3673 10430 3668 10453 TIME...MOT...LOC 2135Z 266DEG 2KT 3677 10443 CA
Special weather statement, Jul 27, 3:48 PM MDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 348 PM MDT SUN JUL 27 2014 NMZ519-272215- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 348 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY THROUGH 415 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LOS CHAVEZ...OR ABOUT 5 MILES SOUTHWEST OF LOS LUNAS...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL VALENCIA COUNTY. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 196 AND 202... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3475 10699 3487 10688 3479 10674 3470 10677 TIME...MOT...LOC 2149Z 116DEG 8KT 3478 10684 CA
Special weather statement, Jul 27, 4:19 PM MDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 419 PM MDT SUN JUL 27 2014 NMZ527-528-272245- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 419 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 445 PM MDT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR ABOUT 11 MILES SOUTH OF RATON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HAIL MAY ACCUMULATE TO SEVERAL INCHES IN DEPTH ON INTERSTATE 25 SOUTH OF RATON NEAR RATON CREWS AIRPORT. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 435 AND 449... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3688 10455 3683 10428 3663 10436 3666 10458 TIME...MOT...LOC 2218Z 192DEG 1KT 3673 10445 CA
Special weather statement, Jul 27, 7:38 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 738 PM MDT SUN JUL 27 2014 NMZ530-531-280215- HARDING COUNTY-UNION COUNTY- 738 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION AND NORTHEASTERN HARDING COUNTIES THROUGH 815 PM MDT... AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HAYDEN...OR ABOUT 11 MILES NORTHWEST OF AMISTAD...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHEASTERN HARDING AND SOUTHERN UNION COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3606 10354 3622 10326 3598 10315 3592 10331 TIME...MOT...LOC 0139Z 149DEG 10KT 3604 10330 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jul 27, 6:11 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| Jul 27, 7:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 114 min |
| Jul 27, 7:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 113 min |
| Jul 27, 7:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jul 27, 7:48 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 117 min |
| Jul 27, 8:00 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Jul 27, 8:21 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 114 min |
| Jul 27, 8:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Jul 27, 8:58 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 92 min |
| Jul 27, 9:07 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 4 hr |
| Jul 27, 9:09 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| Jul 27, 9:52 PM MDT | Flash Flood Warning | ABQ | Harding, Mora, San Miguel | 4 hr |
| Jul 27, 9:52 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Jul 27, 11:53 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Quay, Union | 3 hr |
| Jul 28, 12:27 AM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Quay, San Miguel, Union | 4 hr |
| Jul 28, 12:54 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 3 hr |
| Jul 28, 1:36 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 114 min |
| Jul 28, 2:24 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 111 min |
| Jul 28, 4:04 AM MDT | Flash Flood Watch | ABQ | 41 hr | |
| Jul 28, 4:50 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Jul 28, 2:56 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 28, 3:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 118 min |
| Jul 28, 3:56 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 109 min |
| Jul 28, 4:05 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 115 min |
| Jul 28, 4:17 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 118 min |
| Jul 28, 5:23 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 112 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.